Vol. 40, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On Ptak’s combinatorial lemma

Stephen Simons

Vol. 40 (1972), No. 3, 719–721
Abstract

A new proof of Ptak’s combinatorial lemma on the existence of convex means, is given.

Mathematical Subject Classification
Primary: 46A05
Milestones
Received: 28 January 1971
Published: 1 March 1972
Authors
Stephen Simons